Alert archive / Wisconsin / Wind Advisories in 2006

Wind Advisory 1, NWS Green Bay, WI

January 23, 200622 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Jan 23, 2006, 2:57 PM CST for 22 counties in Wisconsin. It took effect at Jan 24, 2006, 4:35 AM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2006, 2:57 PM CST (20:57 UTC)
In effect from
Jan 24, 2006, 4:35 AM CST
Expired
Jan 25, 2006, 12:00 AM CST
In force
19 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 232057
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CST MON JAN 23 2006

...VERY WINDY CONDITIONS EXPECTED ACROSS DOOR COUNTY TUESDAY INTO
TUESDAY NIGHT...

.A STRONG AREA OF LOW PRESSURE IS FORECAST TO MOVE TOWARD LAKE
SUPERIOR TONIGHT...AND INTO SOUTHWEST QUEBEC ON TUESDAY. SOUTHWEST WINDS
WILL BE ON THE INCREASE TONIGHT...AND BECOME QUITE GUSTY ON
TUESDAY AS WINDS TURN MORE TO THE NORTHWEST. THE STRONG WINDS
WILL CONTINUE INTO TUESDAY NIGHT BEFORE DIMINISHING AS HIGH
PRESSURE BUILDS INTO THE REGION.

WIZ022-240500-
/O.NEW.KGRB.WI.Y.0001.060124T1200Z-060125T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
257 PM CST MON JAN 23 2006

...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT CST
TUESDAY NIGHT. 

SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND THEN
SWITCH TO THE NORTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO
AROUND 45 MPH ACROSS THE DOOR PENINSULA ON TUESDAY. 

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

APK
6 follow-up statements
000 
WWUS73 KGRB 240348
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 PM CST MON JAN 23 2006

...VERY WINDY CONDITIONS EXPECTED ACROSS DOOR COUNTY TUESDAY INTO
TUESDAY NIGHT...

.A STRONG STORM SYSTEM IS FORECAST TO MOVE TOWARD LAKE SUPERIOR
TONIGHT...AND INTO SOUTHWEST QUEBEC ON TUESDAY. BRISK SOUTHWEST
WINDS ARE EXPECTED OVERNIGHT. WINDS WILL INCREASE AND TURN
WEST AND THEN NORTHWEST ON TUESDAY. THE STRONG WINDS WILL
CONTINUE INTO TUESDAY NIGHT BEFORE DIMINISHING.

WIZ022-241100-
/O.CON.KGRB.WI.Y.0001.060124T1200Z-060125T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
948 PM CST MON JAN 23 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT. 

SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED TONIGHT...WITH
OCCASIONAL GUSTS TO 30 MPH POSSIBLE. TUESDAY...THE WINDS WILL
TURN WEST AND THEN NORTHWEST...AND INCREASE TO 25 TO 35 MPH WITH
GUSTS TO AROUND 45 MPH.

A WIND ADVISORY MEANS THAT WIND SUSTAINED WINDS OF 30 MPH...OR
WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
JS
000 
WWUS73 KGRB 241035
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
435 AM CST TUE JAN 24 2006

...WINDY CONDITIONS EXPECTED...

.A STRONG STORM SYSTEM WILL MOVE ACROSS LAKE SUPERIOR INTO
SOUTHWEST QUEBEC TODAY. IT WILL PRODUCE STRONG WINDS THAT WILL CONTINUE
INTO THE EVENING HOURS.

WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-241845-
/O.EXB.KGRB.WI.Y.0001.060124T1600Z-060125T0300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
435 AM CST TUE JAN 24 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CST
THIS EVENING. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO
AROUND 45 MPH.

A WIND ADVISORY MEANS THAT WIND SUSTAINED WINDS OF 30 MPH...OR
WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

WIZ022-241845-
/O.EXT.KGRB.WI.Y.0001.060124T1200Z-060125T0300Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
435 AM CST TUE JAN 24 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
TO AROUND 50 MPH.

A WIND ADVISORY MEANS THAT WIND SUSTAINED WINDS OF 30 MPH...OR
WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$
000 
WWUS73 KGRB 241730
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1130 AM CST TUE JAN 24 2006

...WINDY CONDITIONS TO PERSIST THROUGH THE AFTERNOON HOURS...

.A STRONG STORM SYSTEM WILL MOVE INTO SOUTHWEST QUEBEC BY LATE
THIS AFTERNOON. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THE
AFTERNOON HOURS AND THEN GRADUALLY DIMINISH TONIGHT.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242200-
/O.CON.KGRB.WI.Y.0001.000000T0000Z-060125T0300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1130 AM CST TUE JAN 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45
MPH ARE POSSIBLE. THE WINDS ARE FORECAST TO GRADUALLY DIMINISH
TONIGHT AS THE STORM MOVES FARTHER AWAY AND ALLOWS HIGH PRESSURE
TO BEGIN BUILDING IN FROM THE WEST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR WIND
GUSTS OF AT LEAST 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

APK
000 
WWUS73 KGRB 242132
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CST TUE JAN 24 2006

...GUSTY NORTHWEST WINDS TO CONTINUE THIS EVENING...

.STRONG NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH
WILL CONTINUE ACROSS MOST OF NORTHEAST WISCONSIN THIS EVENING.
WIND GUSTS MAY REACH 45 MPH ACROSS THE DOOR PENINSULA...WHERE A
WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT. THE STRONG WINDS ARE
EXPECTED TO GRADUALLY DIMINISH OVERNIGHT.

WIZ005-010>013-018>021-030-031-035>040-045-048>050-073-074-242245-
/O.CAN.KGRB.WI.Y.0001.000000T0000Z-060125T0300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
332 PM CST TUE JAN 24 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE WIND
ADVISORY.

WHILE WIND GUSTS MAY REACH 40 MPH AT TIMES THIS EVENING...WINDS
ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA.  

$$

WIZ022-250430-
/O.EXT.KGRB.WI.Y.0001.060124T2200Z-060125T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
332 PM CST TUE JAN 24 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH ARE
POSSIBLE. THE WINDS ARE FORECAST TO GRADUALLY DIMINISH TONIGHT AS
THE STORM MOVES FARTHER AWAY AND ALLOWS HIGH PRESSURE TO BEGIN
BUILDING IN FROM THE WEST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR WIND
GUSTS OF AT LEAST 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

APK
000 
WWUS73 KGRB 250315
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CST TUE JAN 24 2006

...GUSTY NORTHWEST WINDS TO CONTINUE LATE THIS EVENING AND THEN DIMINISH...

.THE STORM SYSTEM GENERATING THE STRONG WINDS ACROSS THE AREA WILL
BEGIN TO PUSH OFF TO THE EAST TONIGHT. AS A RESULT...WINDS WILL
START TO DIMINISH LATER TONIGHT.

WIZ022-250600-
/O.CON.KGRB.WI.Y.0001.000000T0000Z-060125T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
915 PM CST TUE JAN 24 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

STRONG NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH
WILL CONTINUE ACROSS THE DOOR PENINSULA LATE THIS EVENING. THE
STRONG WINDS ARE EXPECTED TO GRADUALLY DIMINISH LATER TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR WIND
GUSTS OF AT LEAST 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
JS
000 
WWUS73 KGRB 250546
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1146 PM CST TUE JAN 24 2006

...WINDS TO SLOWLY DIMINISH OVERNIGHT...

.THE STORM SYSTEM THAT BROUGHT STRONG WINDS TO DOOR COUNTY WILL
GRADUALLY PULL AWAY FROM THE AREA OVERNIGHT. AS A RESULT...THE
WIND WILL SLOWLY DIMINISH.

WIZ022-250700-
/O.EXP.KGRB.WI.Y.0001.000000T0000Z-060125T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1146 PM CST TUE JAN 24 2006

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. 

$$
JS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Jan 23, 2:00 PM CST, 57 minutes earlier.

Area forecast discussion, Jan 23, 2:00 PM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CST MON JAN 23 2006

.SHORT TERM...TNGT AND TUE. MAIN FCST CHALLENGE WL BE THE STRENGTH OF
THE WNDS LATE TNGT THRU TUE AND WHETHER HEADLINES ARE NEEDED.

THE 19Z MSAS SFC ANALYSIS INDICATED A BROAD AREA OF HI PRES OVR THE
CNTRL PLAINS WITH A RDG AXIS EXTENDED NEWD INTO THE GREAT LKS. LOW PRES
WAS LOCATED NW OF LK WINNIPEG WITH A TRAILING CDFNT ACROSS THE NRN
PLAINS. VSBL SATL IMAGERY SHOWED STRATUS CLDS OVR LK MI/IA AND IL WITH
PLENTY OF MID/HI CLDS OVR THE UPR MIDWEST AHD OF THE LOW PRES.

THE STG CLIPPER-TYPE LOW PRES SYSTEM IS PROGGED TO MOV SE TOWARD THE NRN
SHORES OF LK SUPERIOR BY 12Z TUE WITH THE CDFNT SWEEPING INTO WI DURING
THE OVRNGT HRS. ACCOMPANYING THE SFC LOW WL BE A STG SHRTWV TROF AND
ASSOCIATED SHRWTV WHICH WL BE DIVING SE INTO WI. EVEN THO MSTR REMAINS
MARGINAL...DYNAMICS ARE IMPRESSIVE ENUF TO SQUEEZE LGT SNOW SHWRS OR
FLURRIES ACROSS MOST OF NE WI TNGT. THERE WL BE ADDL LIFT PROVIDED BY
THE LEFT FRONT QUAD OF A STG 130KT UPR JET. WNDS TO BE STEADILY
INCREASING THRU THE NGT AS PRES GRAD TIGHTENS BETWEEN THE STG SFC LOW TO
OUR NORTH AND THE STG HI PRES TO OUR WEST. MIN TEMPS EXPECTED TO BE THIS
EVENING BEFORE THICKER CLDS ARRIVE. READINGS SHOULD THEN SLOWLY RISE
OVRNGT.

SFC LOW HEADS TOWARD SW QUEBEC ON TUE AS CAA CONTS TO OVERSPREAD WI.
STILL CANNOT RULE OUT SCT LGT SNOW SHWRS OR FLURRIES AS SHRTWVS MOV THRU
THE NE U.S. UPR TROF. THE BIGGER STORY WL BE THE WINDY CONDITIONS ACROSS
THE RGN ON TUE. 8H WNDS PROGGED TO BE IN THE 45 TO 50 KT RANGE OVR NE
WI...HOWEVER THE FCST AREA LIES ON THE WRONG SIDE OF THE 5H VORT MAX...
THE STRONGEST SUBSIDENCE OCCURS TO OUR SOUTH AND THE CAA IS NOT
OVERWHELMING. IN ADDITION...IF LOW CLDS HANG AROUND LONG ENUF...THIS
WOULD LIMIT THE AMT OF MIXING. THERE ARE ENUF NEGATIVES SUCH THAT NO
WIDESPREAD WND ADVY IS ANTICIPATED DESPITE THE GUSTY WNDS WHICH MAY
REACH 40 MPH. W-NW WNDS ARE FAVORABLE FOR DOOR CNTY...THUS A WND ADVY WL
BE ISSUED AND RUN FROM 12Z TUE TO 06Z WED. HAVE RAISED MAX TEMPS A
COUPLE OF DEGS DUE TO A WARMER START TO THE DAY.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY.  WINDS WILL GRADUALLY
DIMINISH TUE NIGHT AS HIGH PRESSURE SYSTEM BUILDS IN.  CONTINUED CAA AND
NW WIND OVER LAKE SUPERIOR WILL CONTINUE TO PRODUCE LAKE PLUMES INTO NRN
WISCOSNIN TUE NIGHT INTO WED MORNING.  MAY HAVE TOO MUCH SUBSIDENCE
DRYING AND TOO STRONG OF WINDS FOR ANY SIG LAKE EFFECT SNOW...BUT WILL
MENTION SCT SNOW SHOWERS FOR NOW.  AFTER A DAY OF COLDER BUT MORE MORMAL
TYPE OF TEMPERATURES ON WEDNESDAY...WAA PATTERN STARTS AS UPPER RIDGE
SLIDES OVER THE FORECAST AREA FOR THE REMAINDER OF THE WORK WEEK.  MILD
TEMPERATURES WILL RETURN FOR THE REMAINDER OF THE WORK WEEK.

CHALLENGE WITH THIS PERIOD OF THE FORECAST STARTS ON FRIDAY AND
CONTINUING INTO THE WEEKEND DEALS WITH TIMING OF S/WS WITH ANY SURFACE
LOWS.  MODELS DIVERT WITH THE FIRST S/W ON FRIDAY AS IT ARRIVES FROM THE
DRY SW STATES AND WILL LIKELY LOSE SOME ENERGY AS IT TRACKS OVER THE
RIDGE.  WILL KEEP A CHC OF -SHRA/SHSN GOING FOR FRIDAY AT THIS TIME AS
SURFACE FEATURES TO THE WEST AND POTENTIAL OF A NON TO VERY LIGHT
MEASUREABLE PCPN.  AS THE RIDGE BREAKS DOWN FOR THE WEEKEND...MDM RANGE
MODELS THEN DIVERT ON TRACKING AND STRENGTH OF S/WS WITH LOW PRESSURE
SYSTEMS.  WILL CONT LOW CHC POPS DUE TO LOW CONFIDENCE.  CLIMATOLOGY
WISE...THE REGION HAS BEEN UNDER A DRY MILD REGIME FOR QUITE SOME TIME
AND WILL CONTINUE THAT TREND DUE TO LITTLE EVIDENCE OF ANY DEEPER GULF
MOISTURE PLAYING A ROLE.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY TUESDAY INTO TUESDAY NIGHT...WIZ022-.

&&

KALLAS/TDH
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jan 23, 6:00 AM CST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
600 AM CST MON JAN 23 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
600 AM CST MON JAN 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS WILL AFFECT THE REGION TUESDAY INTO TUESDAY NIGHT.
SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 TO 50 MPH...ARE
EXPECTED ON TUESDAY. THE STRONG WINDS WILL PERSIST INTO TUESDAY
EVENING...ESPECIALLY ACROSS DOOR COUNTY...BEFORE DIMINISHING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WITH ANEMOMETERS ARE REQUESTED TO CALL IN PEAK WIND REPORTS
ON TUESDAY.

LMZ521-522-541>543-564-241200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
600 AM CST MON JAN 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO
SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING HAS BEEN POSTED FOR THE OPEN WATERS OF LAKE MICHIGAN...
STARTING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE GALE WARNING WILL CONTINUE ON TUESDAY AND TUESDAY NIGHT...WITH WEST
TO NORTHWEST GALES TO 40 KNOTS.

KIECKBUSCH/ECKBERG
WEATHER.GOV/GREENBAY

Nearby

Wind Advisories in Wisconsin, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.